# SDR SWIA201232275

- Difficulty date: November 18, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 9,659 hours, 5,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOORBEAM LBL 12.0 IS CRACKED AT FS 274.0.  (C-CHECK)  REPAIRED LEFT COCKPIT FLOORBEAM IAW REO.
